TITLE

Exact derivation of extended thermodynamics from the Robertson statistical formalism

AUTHOR(S)
Nettleton, R.E.
PUB. DATE
June 1997
SOURCE
Journal of Chemical Physics;6/22/1997, Vol. 106 Issue 24, p10311
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Studies exact derivation of extended thermodynamics from the Robertson statistical formalism. Details of the Robertson formalism; Nonlinear evolution equations; Reciprocity from terms involving only Hermitian operators; Structure of terms with non-Hermitian operators.
ACCESSION #
4228075

 

Related Articles

  • Relaxation of chemical reactions to stationary states in the chemical affinities space. Sonnino, Giorgio // Journal of Mathematical Physics;Dec2010, Vol. 51 Issue 12, p122703 

    Using the mass balance equations for chemical reactions, we show how the system relaxes toward a steady-state in and out of the Onsager region. In the chemical affinities space, after fast transients, the relaxation process is a straight line when operating in the Onsager region, while out of...

  • Arbitrary amplitude dust ion acoustic solitary waves in a magnetized suprathermal dusty plasma. Shahmansouri, M.; Alinejad, H. // Physics of Plasmas;Dec2012, Vol. 19 Issue 12, p123701 

    The linear and nonlinear dust-ion-acoustic (DIA) wave propagating obliquely with respect to an external magnetic field is studied in a magnetized complex plasma which consists of a cold ion fluid, superthermal electrons, and static dust particles. The propagation properties of two possible modes...

  • The evolution of a plane jet in a neutral sheet. Dahlburg, R.B.; Boncinelli, P. // Physics of Plasmas;Jan1998, Vol. 5 Issue 1, p79 

    Examines the linear and nonlinear evolution of the plane magnetized jet, a magnetohydrodynamic configuration in a neutral sheet. List of modes of instability for a plane jet; Approaches for examining the instabilities of the magnetized jet; Use of linear theory to select parameters for...

  • A completely integrable system and parametric representation of solutions of the... Zhijun Qiao // Journal of Mathematical Physics;Jul95, Vol. 36 Issue 7, p3535 

    Examines an involutive system of functions which guarantees integrability of the nonlinearized Wadati-Konno-Ichikawa (WKI) eigenvalue problem under the so-called Bargmann constraint. WKI hierarchy of nonlinear evolution equations; Parametric representation of the solution for each equation in...

  • Integrable evolution systems based on Gerdjikov-Ivanov equations, bi-Hamiltonian structure, finite-dimensional integrable systems and N-fold Darboux transformation. Fan, Engui; Engui Fan // Journal of Mathematical Physics;Nov2000, Vol. 41 Issue 11 

    A spectral problem and the associated Gerdjikov-Ivanov (GI) hierarchy of nonlinear evolution equations is presented. As a reduction, the well-known GI equation of derivative nonlinear Schro¨dinger equations is obtained. It is shown that the GI hierarchy is integrable in a Liouville sense and...

  • DISCRETE FRACTIONAL DIFFUSION MODEL WITH TWO MEMORY TERMS. Yan-Mei QIN; Hua KONG; Kai-Teng WU; Xiao-Ming ZHU // Thermal Science;2015, Vol. 19 Issue 4, p1177 

    Fractional calculus can always exactly describe anomalous diffusion. Recently the discrete fractional difference is becoming popular due to the depiction of non-linear evolution on discrete time domains. This paper proposes a diffusion model with two terms of discrete fractional order. The...

  • Nonlinear evolution of parametric instability of a large-amplitude nonmonochromatic Alfvén wave. Malara, F.; Primavera, L.; Veltri, P. // Physics of Plasmas;Jul2000, Vol. 7 Issue 7 

    The nonlinear evolution of the parametric instability of a finite amplitude Alfvén wave is studied in a one-dimensional geometry. The linear stage of this instability had been examined in a previous paper [Malara and Velli, Phys. Plasmas 3, 4427 (1996)], in which it has been shown that even a...

  • A bidirectional Kaup–Kupershmidt equation and directionally dependent solitons. Dye, J. M.; Parker, A. // Journal of Mathematical Physics;Oct2002, Vol. 43 Issue 10, p4921 

    Exact multisoliton solutions are obtained for the bidirectional Kaup-Kupershmidt equation that was reported in a recent paper [J. Math. Phys. 42, 2567 (2001)]—this fills the gap that was left in the prior study. These solutions are found to possess the same remarkable, and unusual,...

  • Duals and propagators: A canonical formalism for nonlinear equations. Cacuci, D. G.; Perez, R. B.; Protopopescu, V. // Journal of Mathematical Physics;Feb88, Vol. 29 Issue 2, p353 

    A new formalism for solving general nonlinear equations is proposed. Given a nonlinear operator equation, a dual operator is constructed, canonically, similar to the adjoint operator in linear theory. By using this dual operator, advanced and retarded propagators (analogs of the Green’s...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics